# SDR IPXA2019060762886

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 26,720 hours, 18,386 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL IN COCKPIT COULD BE ELECTRICAL BURNING SMELLFOUND BURNT CONNECTOR ON LH LANDING LIGHT SWITCH, R&R'D LIGHTING PANEL WITH STANDARD INDUSTRY PRATICES. OPS CHECKED WING ILLUM IAW 33-41-00,ALL LANDING LIGHTS IAW 33-42-00.
